# SDR AALA201708039009

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 9,807 hours, 3,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY OPERATION CYLINDER, BELOW LIMITS. CHARGED 1L DOOR EMERGENCY OPERATION CYLINDER PER AMM TASK 52-10-00-614-001-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
